# SDR UPS201969

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 69191704
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CRACKED WEB ON AFT CARGO DOOR AT FWD HINGE ON FWD SIDE OF HINGE ATTACHMENT.  INSTALLED REPAIR IAW SRM 51-30-5, 51-30-2 AND 51-20-4.
